|recovery from pml
Jan 7, 2000
I AM RECOVERING FROM PML. I AM IN PHYSICAL THERAPY AND GETTING STRONGER. MY LESIONS ARE SRINKING AND MY SWELLING IS GOING DOWN. MY QUESTION IS I HAVE A LOT OF TONE ON MY LEFT SIDE, ESPECIALLY MY ARM, DO YOU KNOW OF ANY MEDS THAT CAN HELP WITH THE TONE UNTILL I AM MORE RECOVERED? THANK YOU,
P.S. THIS SITE HAS BEEN A GODSEND AND ALL OF YOU SHOULD BE COMMENDED FOR YOUR WORK. BLESS YOU
Response from Dr. Feinberg
There are medicines that can help relax muscles that have increased tone (spasticity) in other diseases. Ask your doctor to consider trying this approach.
PML OR LYMPHOMA?
Progressive Multifocal Leukoencephalopathy
- Hpv After Breast Sucking Sign Of HIV AIDS
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Tingling Lips After Licking Penis Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Can Other Blood Work Tell You If You Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.